# SDR 99ZZZX841

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 350A33109100
- Condition: Mismanufactured
- Location: T/R Gear Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEAR SET REJECTED NEW OUT-OF-BOX.  UNABLE TO OBTAIN GOOD GEAR PATTERN.  TRIED ON 2 SEPARATE GEARBOXES WITHOUT SUCCESS. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
